Social Identity and the Service-Profit Chain


Homburg, Christian ; Wieseke, Jan ; Hoyer, Wayne D.



DOI: https://doi.org/10.1509/jmkg.73.2.38
URL: http://journals.ama.org/doi/abs/10.1509/jmkg.73.2....
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of Marketing : JM
Volume: 73
Issue number: 2
Page range: 38-54
Place of publication: Chicago, Ill.
Publishing house: Publications Group of the American Marketing Assoc.
ISSN: 0022-2429 , 1547-7185
Publication language: English
Institution: Business School > ABWL u. Marketing I (Homburg)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Homburg, Christian ; Wieseke, Jan ; Hoyer, Wayne D. (2009) Social Identity and the Service-Profit Chain. Journal of Marketing : JM Chicago, Ill. 73 2 38-54 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item